Cutaneous necrosis following injection of filler (Q65426): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed an Item |
Changed an Item |
||||||||||||||
| (2 intermediate revisions by the same user not shown) | |||||||||||||||
| Property / Verification Status | |||||||||||||||
Concluído | |||||||||||||||
| Property / Verification Status: Concluído / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Knowledge Architect | |||||||||||||||
| Property / Knowledge Architect: https://pauloleads.com.br/cases-publicos/ / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Collection date | |||||||||||||||
13 August 2026
| |||||||||||||||
| Property / Collection date: 13 August 2026 / rank | |||||||||||||||
Normal rank | |||||||||||||||
Latest revision as of 13:09, 14 August 2026
Necrosis of skin attributable to the use of a filler for soft tissue augmentation. This can occur due to local arterial occlusion.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_781695563 |
||
| English | Cutaneous necrosis following injection of filler |
Necrosis of skin attributable to the use of a filler for soft tissue augmentation. This can occur due to local arterial occlusion. |
Statements
CID11:ID_781695563
0 references
dki-india-ID_781695563
0 references
Concluído
0 references
13 August 2026
0 references
